# SDR R61A201302070151

- Difficulty date: February 7, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT SHEAR PLATE AT FRAMES 87 AND 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SHEAR PLATE AT FRAMES 87 AND 88 IAW EMB 170 51-40-02, 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
